Alert archive / Utah / Hard Freeze Warnings in 2012

Hard Freeze Warning 3, NWS Salt Lake City, UT

May 6, 2012

NWS Salt Lake City, UT issued this hard freeze warning at May 6, 2012, 3:49 PM MDT. It took effect at May 7, 2012, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2012, 3:49 PM MDT (21:49 UTC)
In effect from
May 7, 2012, 3:00 AM MDT
Expired
May 7, 2012, 9:00 AM MDT
In force
6 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WWUS75 KSLC 062149
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
349 PM MDT SUN MAY 6 2012

UTZ014>016-070500-
/O.NEW.KSLC.HZ.W.0003.120507T0900Z-120507T1500Z/
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...MANTI...RICHFIELD...DELTA...FILLMORE...
BEAVER...CEDAR CITY...MILFORD
349 PM MDT SUN MAY 6 2012

...HARD FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY.

* AFFECTED AREA: THE SANPETE AND SEVIER VALLEYS...WEST CENTRAL
  UTAH INCLUDING DELTA...AND SOUTHWEST UTAH INCLUDING CEDAR CITY.

* TEMPERATURES: TEMPERATURES WILL DIP INTO THE MID TO UPPER 20S.

* IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE KILLED OR DAMAGED
  DUE TO EXPOSURE TO COLD TEMPERATURES. TAKE ACTION BY PROTECTING
  SENSITIVE VEGETATION OR BRINGING IT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

UTZ019-070500-
/O.CON.KSLC.HW.W.0010.120507T0300Z-120507T1700Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
INCLUDING THE CITY OF...ST GEORGE
349 PM MDT SUN MAY 6 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
11 AM MDT MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
11 AM MDT MONDAY. 

* AFFECTED AREA: LOCATIONS NEAR NORTH-SOUTH ORIENTED CANYONS IN 
  FAR WESTERN WASHINGTON COUNTY...AND I-15 BETWEEN THE IRON 
  COUNTY LINE AND THE TOWN OF WASHINGTON. 

* WINDS: NORTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH

* TIMING: WINDS WILL INCREASE THIS EVENING AND CONTINUE TO BE
  STRONG GUSTY THROUGH MID-MORNING ON MONDAY. 

* IMPACTS: OPERATORS OF HIGH PROFILE VEHICLES SHOULD USE 
  CAUTION TRAVELING ON I-15 BETWEEN THE IRON COUNTY LINE AND 
  THE TOWN OF WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
2 follow-up statements
477 
WWUS75 KSLC 070212
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
812 PM MDT SUN MAY 6 2012

UTZ014>016-071200-
/O.CON.KSLC.HZ.W.0003.120507T0900Z-120507T1500Z/
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...MANTI...RICHFIELD...DELTA...FILLMORE...
BEAVER...CEDAR CITY...MILFORD
812 PM MDT SUN MAY 6 2012

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
MONDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
MONDAY. 

* AFFECTED AREA: THE SANPETE AND SEVIER VALLEYS...WEST CENTRAL 
  UTAH INCLUDING DELTA...AND SOUTHWEST UTAH INCLUDING CEDAR 
  CITY. 

* TEMPERATURES: TEMPERATURES WILL DIP INTO THE MID TO UPPER 20S.

* IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE KILLED OR 
  DAMAGED DUE TO EXPOSURE TO COLD TEMPERATURES. TAKE ACTION BY 
  PROTECTING SENSITIVE VEGETATION OR BRINGING IT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

UTZ019-071200-
/O.CON.KSLC.HW.W.0010.120507T0300Z-120507T1700Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
INCLUDING THE CITY OF...ST GEORGE
812 PM MDT SUN MAY 6 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MDT MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MDT MONDAY. 

* AFFECTED AREA: THIS WARNING DOES NOT INCLUDE THE ST GEORGE METRO
  AREA. THE WARNING IS FOR THE INTERSTATE 15 CORRIDOR FROM THE
  TOWN OF WASHINGTON TO THE IRON COUNTY LINE...AND THE SOUTHWEST
  SLOPES OF THE BEAVER DAM AND BULL VALLEY MOUNTAINS.

* WINDS: NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 60 MPH.

* TIMING: WINDS WILL INCREASE THIS EVENING AND CONTINUE TO BE 
  STRONG GUSTY THROUGH MID-MORNING ON MONDAY.

* IMPACTS: OPERATORS OF HIGH PROFILE VEHICLES SHOULD USE CAUTION
  TRAVELING ON I-15 BETWEEN THE IRON COUNTY LINE AND THE TOWN OF
  WASHINGTON. WIND SENSITIVE OPERATIONS WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...
ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT
TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...
ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED
AREAS.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
916 
WWUS75 KSLC 071008
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
408 AM MDT MON MAY 7 2012

UTZ019-071700-
/O.CAN.KSLC.HW.W.0010.000000T0000Z-120507T1700Z/
/O.NEW.KSLC.WI.Y.0020.120507T1008Z-120507T1700Z/
UTAHS DIXIE AND ZION NATIONAL PARK-
INCLUDING THE CITY OF...ST GEORGE
408 AM MDT MON MAY 7 2012

...WIND ADVISORY IN EFFECT UNTIL 11 AM MDT THIS MORNING FOR THE
CANYONS OF WASHINGTON COUNTY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY...WHICH IS IN
EFFECT UNTIL 11 AM MDT THIS MORNING. THE HIGH WIND WARNING HAS
BEEN CANCELLED. 

* AFFECTED AREA: THIS ADVISORY DOES NOT INCLUDE THE ST GEORGE
  METRO AREA. THE ADVISORY IS FOR THE INTERSTATE 15 CORRIDOR FROM
  THE TOWN OF WASHINGTON TO THE IRON COUNTY LINE...AND THE
  SOUTHWEST SLOPES OF THE BEAVER DAM MOUNTAINS.

* WINDS: NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* TIMING: WINDS WILL CONTINUE TO BE STRONG AND GUSTY THROUGH MID
  MORNING THEN GRADUALLY DIMINISH. 

* IMPACTS: OPERATORS OF HIGH PROFILE VEHICLES SHOULD USE 
  CAUTION TRAVELING ON I-15 BETWEEN THE IRON COUNTY LINE AND 
  THE TOWN OF WASHINGTON. WIND SENSITIVE OPERATIONS WILL BE 
  AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION
VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.


$$

UTZ014>016-071500-
/O.CON.KSLC.HZ.W.0003.000000T0000Z-120507T1500Z/
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...MANTI...RICHFIELD...DELTA...FILLMORE...
BEAVER...CEDAR CITY...MILFORD
408 AM MDT MON MAY 7 2012

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS
MORNING...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS
MORNING. 

* AFFECTED AREA: THE SANPETE AND SEVIER VALLEYS...WEST CENTRAL 
  UTAH INCLUDING DELTA...AND SOUTHWEST UTAH INCLUDING CEDAR 
  CITY. 

* TEMPERATURES: TEMPERATURES WILL DIP INTO THE MID TO UPPER 20S.

* IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE KILLED OR 
  DAMAGED DUE TO EXPOSURE TO COLD TEMPERATURES. TAKE ACTION BY 
  PROTECTING SENSITIVE VEGETATION OR BRINGING IT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this hard freeze warning went out at May 6, 3:39 PM MDT, 10 minutes earlier.

Area forecast discussion, May 6, 3:39 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
339 PM MDT SUN MAY 6 2012

.SYNOPSIS...A WEAK WEATHER DISTURBANCE IN CENTRAL IDAHO WILL
SLOWLY MOVE SOUTH INTO UTAH LATE TONIGHT THROUGH MONDAY. THIS
SYSTEM WILL MOVE OUT OF THE STATE MONDAY NIGHT AND HIGH PRESSURE
ALOFT WILL FOLLOW FOR THE MIDDLE OF THE UPCOMING WEEK.

&&

.DISCUSSION...TEMPERATURES WILL AGAIN FLIRT WITH THE FREEZING MARK
ACROSS LOWER ELEVATIONS OF UTAH TONIGHT AND A HARD FREEZE WARNING
HAS BEEN ISSUED FOR PORTIONS OF CENTRAL UTAH WHERE ANOTHER HARD
FREEZE IS EXPECTED.

A WEAK UPPER LEVEL DISTURBANCE IS DRIFTING SOUTH FROM CENTRAL
IDAHO THIS AFTERNOON AND WILL BECOME A CLOSED CIRCULATION AND IT
MOVES INTO UTAH TOMORROW. THIS SYSTEM IS ACTING ON A VERY DRY AIR
MASS WITH DEW POINTS IN THE TEENS AND 20S ACROSS MOST OF THE
FORECAST AREA. SOME MID-LEVEL MOISTURE AROUND THE FOUR CORNERS MAY
GET WRAPPED UP INTO THE CIRCULATION TOMORROW. MODELS INDICATING
THIS WILL BE ENOUGH TO PRODUCE ISOLATED THUNDERSTORMS OVER THE
MOUNTAINS.

AS THE UPPER LOW SETTLES INTO ARIZONA MONDAY NIGHT...A SHARP WEST-TO-
EAST ORIENTED RIDGE WILL REPLACE IT AND ALLOW TEMPERATURES TO WARM
A FEW DEGREES ON TUESDAY AND AGAIN WEDNESDAY. NEXT SYSTEM OF NOTE
IS A WEAK COLD FRONT THAT THE GFS HAS MOVING THROUGH UTAH
THURSDAY AFTERNOON AND EVENING. THE ECMWF HAS THIS FEATURE
ARRIVING 12 HOURS LATER AND JUST BRUSHING NORTHERN UTAH.
REGARDLESS...THERE IS NO OBVIOUS SOURCE OF MOISTURE FOR THIS
SYSTEM TO WORK WITH AND AN INCREASE IN CLOUD COVER AND A SLIGHT
DIP IN TEMPERATURES WILL BE THE MOST NOTICEABLE IMPACTS. THE
WEEKEND WILL BE GOVERNED BY WEAK RIDGING WHICH COULD ALLOW FOR
ISOLATED AFTERNOON SHOWERS...BUT MAINLY OVER THE MOUNTAINS.

&&

.AVIATION...NORTHWESTERLY WINDS WILL PREVAIL AT THE SLC TERMINAL
THROUGH THIS EVENING...DECREASING IN SPEED AFTER 02-04Z. LIGHT
SOUTHEAST WINDS ARE EXPECTED LATE TONIGHT AFTER ABOUT 06-08Z.
HOWEVER...THERE IS A 20 PERCENT CHANCE THAT WINDS WILL REMAIN
NORTHERLY...OR BECOME WEST-SOUTHWEST DUE TO CANYON WINDS
DEVELOPING ACROSS THE REGION. NORTHERLY WINDS ARE EXPECTED TO PICK
UP AGAIN BEGINNING 15-17Z MONDAY. OTHERWISE...NO OTHER IMPACTS
GIVEN VFR CONDITIONS.

&&

.FIRE WEATHER...STRONG HIGH PRESSURE OVER NORTHERN GREAT BASIN WILL
CONTINUE TO KEEP A COOL NORTHERLY DRY FLOW ACROSS THE REGION
TONIGHT INTO MONDAY. MOISTURE AT LOW LEVELS WILL REMAIN VERY
SPARSE BUT AN UPPER LEVEL COLD POCKET WILL MOVE SOUTH ALONG THE
UTAH-NEVADA BORDER MONDAY AND CAUSE THE AIR MASS OVER SOUTHERN
UTAH TO DESTABILIZE MONDAY AFTERNOON INTO TUESDAY AFTERNOON.
ISOLATED...MAINLY HIGH BASED SHOWERS AND THUNDERSTORMS ARE
POSSIBLE DURING THIS TIME. THIS DISTURBANCE WILL EXIT BY TUESDAY
NIGHT WITH THE NEXT SYSTEM TO IMPACT THE REGION WILL COME THURSDAY.
THIS APPEARS TO BE MAINLY A DRY COLD FRONT WHICH MAY BE ABLE TO
PENETRATE ALL THE WAY SOUTH TO ARIZONA.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 11 AM MDT MONDAY BELOW 4000 FEET FOR
     UTZ497.

     HARD FREEZE WARNING FROM 3 AM TO 9 AM MDT MONDAY FOR UTZ014>016.

     HIGH WIND WARNING FROM 9 PM THIS EVENING TO 11 AM MDT MONDAY FOR
     UTZ019.

WY...NONE.
&&

PUBLIC...POMEROY
FIRE WEATHER...STRUTHWOLF
AVIATION...CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, May 6, 3:16 PM MDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
316 PM MDT SUN MAY 6 2012

UTZ001>016-019>021-517-518-WYZ021-071300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
316 PM MDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TONIGHT

STRONG GUSTY NORTHEAST WINDS ARE FORECAST FOR PORTIONS OF
WASHINGTON COUNTY OVERNIGHT INTO MONDAY. AREAS OF GREATEST CONCERN
ARE ALONG I-15 FROM THE TOWN OF WASHINGTON TO THE IRON COUNTY
LINE...AND THE SOUTHWEST SLOPES OF THE BULL VALLEY AND BEAVER DAM
MOUNTAINS. A RED FLAG WARNING IS IN EFFECT FOR THESE SAME AREAS
THROUGH MONDAY MORNING AS THE GUSTY WINDS COMBINE WITH LOW
HUMIDITIES AND DRY FUELS TO SUPPORT CRITICAL FIRE WEATHER
CONDITIONS.

DECREASING WINDS...CLEAR SKIES AND LOW HUMIDITIES WILL ALLOW
TEMPERATURES TO DROP INTO THE 20S IN SOME OF THE AGRICULTURAL
AREAS OF CENTRAL UTAH. A HARD FREEZE WARNING IS IN EFFECT FOR
THE SEVIER AND SANPETE VALLEYS...AS WELL AS THE WEST CENTRAL AND
SOUTHWEST UTAH VALLEYS INCLUDING DELTA AND CEDAR CITY FOR LATE
TONIGHT THROUGH MONDAY MORNING.

WATERS WILL CONTINUE TO RUN SWIFT AND COLD IN STREAMS AND RIVERS
ACROSS THE OUTLOOK AREA. REMEMBER TO KEEP CHILDREN AND PETS AT A
SAFE DISTANCE FROM WATERWAYS AS THESE WATERS CAN BE VERY
DANGEROUS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.COMMUTERLINK.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:16 AM MDTRed Flag WarningSLCWashington36 hr
May 6, 1:31 PM MDTHigh Wind WarningSLC15 hr

Nearby

Hard Freeze Warnings in Utah, 2012Every hard freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.